Heavy Snow, Western Hampden
- When
- December 16, 3:30 AM EST to 7:30 PM EST
- Where
- Western Hampden forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 42.135, -72.632 (the zone’s center; the record gives no point)
Two low pressure systems merged into a storm over eastern Massachusetts and produced strong winds and a variety of winter weather across Massachusetts.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
Two low pressure systems merged into a storm over eastern Massachusetts and produced strong winds and a variety of winter weather across Massachusetts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Dec 16, 3:30 AM EST, 0 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EST SUN DEC 16 2007
.SYNOPSIS...
A DEVELOPING COASTAL STORM WILL BRING SNOW SLEET AND RAIN TO SOUTHERN
NEW ENGLAND TODAY...AS WELL AS STRONG WINDS. THE STORM WILL MOVE OFF
THROUGH THE MARITIMES MONDAY AND HIGH PRESSURE WILL THEN BRING DRY
WEATHER FOR TUESDAY. A CLIPPER LOW WILL BRING A CHANCE OF SNOW SHOWERS
WEDNESDAY. THE NEXT POTENTIAL STORM WILL COME ON FRIDAY AS LOW
PRESSURE MOVES UP THE OHIO VALLEY AND REDEVELOPS ALONG THE COAST.
&&
.NEAR TERM /UNTIL NOON TODAY/...
COASTAL LOW PRESSURE DEVELOPED AS EXPECTED AND PRECIPITATION MOVED UP
THE COAST...REACHING NEW YORK CITY AND EXTREME SOUTHWEST CONNECTICUT
BY 2 AM. PTYPE OVER LONG ISLAND HAS BEEN RAIN AND SLEET...WITH SNOW
REPORTED IN THE HUDSON VALLEY. THE COLD AIR IS DEEPER OVER NEW
ENGLAND THAN NEW YORK CITY..SO INITIAL PTYPE SHOULD BE SNOW. STRONG
WINDS AT 700 MB WILL BRING A LAYER OF ABOVE FREEZING AIR...REACHING
SOUTHERN ZONES FIRST AND WORKING NORTH DURING THE MORNING. SO SNOW
AND SLEET WILL ONLY HAVE TIME FOR A QUICK INCH OR TWO IN THE
SOUTH...BUT A LONGER RESIDENCE TIME FROM THE MASS PIKE NORTH WILL
ALLOW FOR SEVERAL INCHES ACCUMULATION WITH THE LONGEST RESIDENCE TIME
AND ACCUMULATIONS EXPECTED IN SOUTHERN NEW HAMPSHIRE.
&&
.SHORT TERM /NOON TODAY THROUGH 6 AM MONDAY/...
THE 00Z NAM CONTINUES TO TRACK THE SURFACE LOW INTO WESTERN
MASS...OVER THE TOP OF THE LOW LEVEL COLD AIR. WHILE STRANGER THINGS
HAVE HAPPENED...THIS SEEMS UNLIKELY. THE 00Z GFS AND 00Z ECMWF TRACK
THE COASTAL LOW TO JUST EAST OF CAPE ANN BY THIS EVENING. THIS IS
MORE REASONABLE...AND IS THE SCENARIO WE FOLLOWED. SUCH PLACEMENT
WILL BE UNLIKELY TO SCOUR OUT THE COLD AIR IN THE INTERIOR...SO WHILE
THE CHANGEOVER IN OUR EASTERN ZONES WILL LIKELY BE FROM SLEET TO
RAIN...IN THE NORTHWEST IT SHOULD BE MORE LIKE SLEET TO FREEZING
RAIN. WITH THIS IN MIND...WE HAVE EXPANDED THE WINTER STORM WARNING
INTO HAMPDEN AND SOUTHERN WORCESTER COUNTY MASS. WE PONDERED DOING
THIS FOR HARTFORD AS WELL...BUT TEMPERATURES LOOK TO CLIMB HIGH
ENOUGH TO END THE FREEZING RAIN.
A VERY STRONG PRESSURE GRADIENT IN ADVANCE OF THE COASTAL LOW WILL
CREATE STRONG EAST AND NORTHEAST WINDS FOR THE AFTERNOON. HIGH WIND
WARNINGS HAVE BEEN CONTINUED FOR THE CAPE AND ISLANDS...AND A WIND
ADVISORY CONTINUES FOR THE REST OF EASTERN MASS AND RI.
THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AS IT MOVES OFF TONIGHT.
WITH THE LOW TO OUR NORTHEAST...WINDS WILL SHIFT TO WEST AND CREATE
STRONG COLD ADVECTION.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
DECENT MODEL AGREEMENT THROUGH WEDNESDAY...AND STAYED CLOSER TO THE
GFS LED CONSENSUS. THEREAFTER...CONFIDENCE STARTS TO REALLY DECLINE
TOWARD FRIDAY AND NEXT SATURDAY. TOOK A BLEND OF THE 15/12Z GFS AND
15/00Z ECMWF FOR THAT PORTION OF THE FORECAST...LEANING MORE TOWARD
THE GFS.
MONDAY AND TUESDAY...
DRY WEATHER EXPECTED...BUT VERY COLD AIR WILL LIKELY BE DRAWN DOWN
FROM THE NORTHWEST AS THE POWERFUL COASTAL STORM LIFTS INTO CANADA.
ALTHOUGH NONE OF THE MODELS ARE EXTREMELY COLD AT 850 MB...WE
BELIEVE THAT WITH LOTS OF SNOW COVER OVER NORTHERN NEW ENGLAND THERE
MIGHT BE THE TENDENCY FOR THIS AIRMASS TO COMEDOWN SOMEWHAT
SHALLOW. THIS APPEARS TO BE REFLECTED IN THE GFS/NAM 2 METER
TEMPERATURE FIELDS SO HAVE LOWERED MEX GUIDANCE A BIT. LOW
TEMPERATURES STAND A GOOD CHANCE OF DROPPING TO AROUND 0 ACROSS
NORTHWEST MA AND SOUTHWEST NH MONDAY NIGHT. THE REST OF OUR REGION
SHOULD SEE LOWS IN THE SINGLE DIGITS TO MID TEENS. HIGHS WILL
MAINLY BE IN THE 20S TO LOWER 30S.
IN ADDITION NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED ON MONDAY WHICH WILL RESULT IN WIND CHILLS FROM THE SINGLE
DIGITS BELOW ZERO ACROSS THE INTERIOR...INTO THE TEENS. THE WINDS
WILL BE MUCH LIGHTER TUESDAY...BUT IT STILL WILL BY VERY COLD.
WEDNESDAY...
TEMPERATURES SHOULD MODERATE AS THE CORE OF THE COLD HIGH PRESSURE
MOVES OFF THE COAST. WARM AIR ADVECTION COULD LEAD TO SOME
SHOWERS...BUT THE FORCING IS VERY WEAK AND FOCUSED TO OUR WEST.
HAVE TRIMMED THE THREAT OF MEASURABLE PRECIPITATION WITH GOOD
AGREEMENT FROM THE MODELS.
THURSDAY...
RATHER SEASONABLE WEATHER EXPECTED OUT AHEAD OF OUR NEXT POTENTIAL
STORM. HIGHS SHOULD RECOVER INTO THE UPPER 30S AND LOWER 40S ACROSS
MUCH OF SOUTHERN NEW ENGLAND.
FRIDAY AND SATURDAY...
ITS A LONG WAY OFF...AND CONFIDENCE IS VERY LOW. HOWEVER...THE
GFS/GFS ENSEMBLES SHOW THE POTENTIAL FOR A COASTAL STORM SOMETIME
FRIDAY INTO SATURDAY. MEANWHILE THE LATEST ECMWF STILL HAS THE
STORM SYSTEM PASSING FARTHER TO OUR SOUTH...JUST GIVING THE
SOUTHEAST PORTION OF OUR REGION A GLANCING BLOW. WAY TOO EARLY TO
MAKE A CALL ON THIS...BUT WILL INCLUDE A CHANCE OF SNOW FOR THE
INTERIOR...AND RAIN/SNOW FOR THE COAST.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
MVFR CIGS AND VSBYS WILL LOWER TO IFR/LIFR IN SNOW AND SLEET BY 12Z
AND REMAIN THERE THROUGH 22Z AS THE PRECIP CHANGES TO RAIN OR
FREEZING RAIN. CONDITIONS WILL IMPROVE 22Z-01Z WITH A WIND SHIFT. VFR
CONDITIONS EXPECTED OVERNIGHT AND MONDAY.
AIRPORT WEATHER WARNINGS WILL BE ISSUED FOR PVD AND BOS FOR SNOW AND
SLEET...AND MAY NEED TO BE REISSUED LATER IN THE MORNING FOR THE
STRONG WINDS.
STRONG WINDS ARE ASSOCIATED WITH THIS COASTAL STORM. AN EASTERLY 50-60
KNOT JET WILL SLIP OOVER THE SURFACE LAYER...CREATING A PERIOD OF LOW
LEVEL WIND SHEAR MIDDAY AND THIS AFTERNOON. AFTER THE WIND
SHIFT...STRONG WEST WINDS AND GUSTS WILL CONTINUE THROUGH THE FIRST
HALF OF THE NIGHT.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY... GUSTS OF 35 KT POSSIBLE
DURING THE DAY MONDAY. GENERALLY VFR CONDITIONS EXPECTED THE REST OF
THE TIME..BUT THERE COULD BE A PERIOD OF MVFR/IFR CONDITIONS
WEDNESDAY WITH THE PASSAGE OF A WARM FRONT.
&&
.MARINE...
IN THE SHORT TERM CONDITIONS ON THE WATERS WILL BE DANGEROUS. AS OF 3
AM GALE FORCE WINDS WERE APPROACHING THE SOUTHERN WATERS...THIS WILL
SPREAD ACROSS ALL THE WATERS TODAY WITH STORM FORCE WINDS EXPECTED ON
MOST WATERS THIS AFTERNOON. AS THE STORM CENTER MOVES PAST THE WATERS
THIS EVENING...WINDS WILL SHIFT FROM EAST TO WEST AND CONTINUE TO
BLAST AT STRONG GALE FORCE OR STORM FORCE. THIS WILL DRAW COLD AIR
ACROSS THE WATERS DURING THE NIGHT. EXPECT OCEAN EFFECT CLOUDS TO
DEVELOP EAST OF MASSACHUSETTS IN THIS COLD FLOW.
IN THE LONGER TERM...MONDAY THROUGH WEDNESDAY...
GALE FORCE NORTHWEST WIND GUSTS WILL CONTINUE OVER THE WATERS MONDAY
IN THE STRONG COLD AIR ADVECTION PATTERN. WINDS WILL SLACKEN TO SMALL
CRAFT ADVISORY LEVELS MONDAY NIGHT...AND FINALLY BELOW THOSE LEVELS
ON TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE REGION.
&&
.TIDES/COASTAL FLOODING...
NO WATCH WILL BE ISSUED AT THIS TIME...BUT WE WILL ISSUE A COASTAL
FLOOD STATEMENT. SURGE FORECASTS FOR BOSTON AND THE MASSACHUSETTS
EAST COAST APPROACH 2 FEET AT HIGH TIDE LATE TODAY...AND SEAS AT THAT
TIME NORTH OF PROVINCETOWN ARE FORECAST AT 15 TO 20 FEET. THIS HAS
OUR ATTENTION...BUT REMAINS 1.5 TO 2 FEET BELOW FLOOD. ALL THE
SAME...SUCH ROUGH CONDITIONS WILL LIKELY PRODUCE SPLASHOVER AND
POSSIBLE MINOR COASTAL FLOODING. WE WILL HIGHLIGHT THE RISK IN A
STATEMENT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
CTZ002>004.
MA...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
MAZ002>006-008>012-026.
HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS
EVENING FOR MAZ022>024.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
MAZ017>021.
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR MAZ007-013>021.
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
MAZ007-013>016.
NH...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR NHZ011-
012-015.
RI...HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS
EVENING FOR RIZ008.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
RIZ002>007.
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR RIZ001>007.
WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
RIZ001.
MARINE...STORM WARNING FROM 9 AM THIS MORNING TO 6 AM EST MONDAY FOR
ANZ232-254-255.
STORM WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR ANZ231-233>235-237-250.
GALE WARNING FROM 9 AM THIS MORNING TO 3 AM EST MONDAY FOR
ANZ230-236.
&&
SYNOPSIS...WTB
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...BELK
AVIATION...WTB
MARINE...WTB
TIDES/COASTAL FLOODING...WTBHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 510 PM EST SAT DEC 15 2007 MAZ002>006-008-010-026-NHZ011-012-015-161200- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 510 PM EST SAT DEC 15 2007 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ADDITIONALLY...PORTIONS OF THE REGION WILL SEE THE PRECIPITATION EVENTUALLY CHANGE TO PLAIN RAIN SUNDAY AFTERNOON. THERE MAY BE ENOUGH RAINFALL IN POCKETS OF NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND EAST CENTRAL MASSACHUSETTS...COMBINING WITH LIMITED SNOW MELT AND CLOGGED STORM DRAINS TO CAUSE A FEW AREAS OF SHORT DURATION POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-RIZ008-161200- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 510 PM EST SAT DEC 15 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. PLEASE SEE THE WIND STATEMENT ISSUED EARLIER FOR SUNDAY AND SUNDAY NIGHT. AROUND AN INCH OF SNOW AND SLEET IS EXPECTED EARLY SUNDAY MORNING BEFORE STRONG WINDS BRING IN WARMER OCEAN AIR AND CONVERT PRECIPITATION TO HEAVY RAIN. THERE IS A SLIGHT CHANCE FOR AN AFTERNOON THUNDERSTORM. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW BUT IT STILL CANNOT BE RULED OUT. A MORE LIKELY SCENARIO IS THE POTENTIAL FOR SOME MINOR COASTAL FLOODING AND SPLASH OVER ON THE OCEAN EXPOSED EAST FACING SHORES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ017>021-RIZ002>007-161200- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 510 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. PRECIPITATION WILL CHANGE TO OCCASIONALLY HEAVY RAIN FROM FORENOON THROUGH MID AFTERNOON. THIS MAY RESULT IN SOME POOR DRAINAGE STREET FLOODING DURING THE AFTERNOON AS MANY STORM DRAINS WILL LIKELY STILL BE CLOGGED WITH SNOW. A LULL IN THE WIND AND PRECIPITATION FOR SOUTHEAST NEW ENGLAND IS EXPECTED SOMETIME LATE SUNDAY AFTERNOON OR EVENING BEFORE SHARPLY FALLING TEMPERATURES LATE SUNDAY NIGHT TO ICE UP REMAINING SLUSH AND MOISTURE..INCLUDING CAR DOOR LOCKS. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW BUT IT STILL CANNOT BE RULED OUT. A MORE LIKELY SCENARIO IS THE POTENTIAL FOR SOME MINOR COASTAL FLOODING AND SPLASH OVER ALONG COASTAL PLYMOUTH COUNTY MASSACHUSETTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-013>016-161200- EASTERN ESSEX MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA- 510 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND NORTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. PRECIPITATION WILL COMPLETELY CHANGE TO OCCASIONALLY HEAVY RAIN BETWEEN 10AM AND NOON CONTINUING INTO MID AFTERNOON. THIS MAY RESULT IN SOME POOR DRAINAGE STREET FLOODING DURING THE AFTERNOON AS MANY STORM DRAINS WILL LIKELY STILL BE CLOGGED WITH SNOW. A LULL IN THE WIND AND PRECIPITATION IS EXPECTED SOMETIME LATE SUNDAY AFTERNOON AND EVENING BEFORE SHARPLY FALLING TEMPERATURES ARRIVE LATE SUNDAY NIGHT TO ICE UP REMAINING SLUSH AND MOISTURE..INCLUDING CAR DOOR LOCKS. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW BUT IT STILL CANNOT BE RULED OUT. THERE WILL BE MINOR COASTAL FLOODING AT THE TIME OF THE SUNDAY AFTERNOON HIGH TIDE IN NORTHEAST COASTAL MASSACHUSETTS FROM NANTASKET TO WINTHROP...REVERE AND PLUM ISLAND AS 15 TO 19 FOOT SEAS SPLASH OVER SEAWALLS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ001-161200- NORTHWEST PROVIDENCE RI- 510 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 2 PM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. NORTHERN RHODE ISLAND WILL SEE THE PRECIPITATION CHANGE TO PLAIN RAIN BETWEEN 10 AM AND NOON. THERE MAY BE ENOUGH RAINFALL COMBINING WITH LIMITED SNOW MELT AND CLOGGED STORM DRAINS TO CAUSE A FEW AREAS OF SHORT DURATION POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ009-011-012-161200- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- 510 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-161200- HARTFORD CT-TOLLAND CT-WINDHAM CT- 510 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 2 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PRECIPITATION WILL CHANGE TO PLAIN RAIN MIDDAY SUNDAY. THERE MAY BE ENOUGH RAIN IN NORTHERN CONNECTICUT...COMBINING WITH LIMITED SNOW MELT AND CLOGGED STORM DRAINS TO CAUSE A FEW AREAS OF SHORT DURATION POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>235-237-250-254-255-161200- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 510 PM EST SAT DEC 15 2007 ...STORM WARNING IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-161200- BOSTON HARBOR-NARRAGANSETT BAY- 510 PM EST SAT DEC 15 2007 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DRAG
The national radar mosaic for the moment the first event began.
17 heavy snow. Local standard time, as filed.
The roof of a Department of Public Works road salt storage shed collapsed under the weight of ten inches of rain soaked snow.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2007Every state in 2007This day in weather historyWarnings in Massachusetts, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 71006, 71008, 70999, 71000, 71001, 71002, 71005, 71007, 71009, 71010, 71014, 71003, 71004, 71011, 71012, 71013, 71015.